Proof-theoretical analysis of order relations
Artikel i vetenskaplig tidskrift, 2004

A proof-theoretical analysis of elementary theories of order relations is effected through the formulation of order axioms as mathematical rules added to contraction-free sequent calculus. Among the results obtained are proof-theoretical formulations of conservativity theorems corresponding to Szpilrajn’s theorem on the extension of a partial order into a linear one. Decidability of the theories of partial and linear order for quantifier-free sequents is shown by giving terminating methods of proof-search.

Författare

S. Negri

Helsingin Yliopisto

J. von Plato

Helsingin Yliopisto

Thierry Coquand

Göteborgs universitet

Archive for Mathematical Logic

0933-5846 (ISSN) 1432-0665 (eISSN)

Vol. 43 3 297-309

Ämneskategorier

Data- och informationsvetenskap

DOI

10.1007/s00153-003-0209-8